RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 187, Pages 130–142 (Mi tm1806)  

On some questions of spectral theory for differential equations, whose coefficients have irregular points

L. D. Kudryavtsev


Full text: PDF file (1802 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1990, 187, 147–161

Bibliographic databases:

Document Type: Article
UDC: 517.972.4

Citation: L. D. Kudryavtsev, “On some questions of spectral theory for differential equations, whose coefficients have irregular points”, Investigations in the theory of differentiable functions of many variables and its applications. Part 13, Collection of articles, Trudy Mat. Inst. Steklov., 187, Nauka, Moscow, 1989, 130–142; Proc. Steklov Inst. Math., 187 (1990), 147–161

Citation in format AMSBIB
\Bibitem{Kud89}
\by L.~D.~Kudryavtsev
\paper On some questions of spectral theory for differential equations, whose coefficients have irregular points
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~13
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 187
\pages 130--142
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1006448}
\zmath{https://zbmath.org/?q=an:0717.34089}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1990
\vol 187
\pages 147--161


Linking options:
  • http://mi.mathnet.ru/eng/tm1806
  • http://mi.mathnet.ru/eng/tm/v187/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:58
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019